UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Some virtually special hyperbolic 3-manifold groups

Chesebro, E; DeBlois, J; Wilton, H; (2012) Some virtually special hyperbolic 3-manifold groups. COMMENTARII MATHEMATICI HELVETICI , 87 (3) 727 - 787. 10.4171/CMH/267.

Full text not available from this repository.


Type:Article
Title:Some virtually special hyperbolic 3-manifold groups
DOI:10.4171/CMH/267
Keywords:3-manifold, virtual fibering, Coxeter group, virtual retract
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record